# SDR AALA20100519TUL04

- Difficulty date: May 19, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY IN OUTBOARD SLAT MOUNT KNUCKLE OF NUMBER 4 SLAT LEFT WING.  REPLACED WORN OUTBOARD SLAT MOUNT RIB PER ESO 80117.
